PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 122 | 2 | 153-165
Tytuł artykułu

Hardy spaces of conjugate temperatures

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We define Hardy spaces of pairs of conjugate temperatures on $ℝ_{+}^{2}$ using the equations introduced by Kochneff and Sagher. As in the holomorphic case, the Hilbert transform relates both components. We demonstrate that the boundary distributions of our Hardy spaces of conjugate temperatures coincide with the boundary distributions of Hardy spaces of holomorphic functions.
Słowa kluczowe
Czasopismo
Rocznik
Tom
122
Numer
2
Strony
153-165
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-11-03
poprawiono
1996-09-23
Twórcy
  • Instituto de Matematicas, Universidad Nacional Autónoma de México, Ciudad Universitaria, México, D.F., 04510, Mexico, martha@gauss.matem.unam.mx
Bibliografia
  • [1] H. S. Bear, Hardy spaces of heat functions, Trans. Amer. Math. Soc. 301 (1987), 831-844.
  • [2] J. R. Cannon, The One-Dimensional Heat Equation, Encyclopedia Math. Appl. 23, Addison-Wesley, 1984.
  • [3] C. Fefferman and E. M. Stein, $H^p$ spaces of several variables, Acta Math. 129 (1972), 137-193.
  • [4] T. M. Flett, Temperatures, Bessel potentials and Lipschitz spaces, Proc. London Math. Soc. (3) 22 (1971), 385-451.
  • [5] J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, Notas Mat. 116, North-Holland, Amsterdam, 1985.
  • [6] I. I. Hirschman and D. V. Widder, The Convolution Transform, Princeton University Press, 1955.
  • [7] E. Kochneff and Y. Sagher, Conjugate temperatures, J. Approx. Theory 70 (1992), 39-49.
  • [8] S. Pérez-Esteva, Hardy spaces of vector-valued heat functions, Houston J. Math. 19 (1993), 127-134.
  • [9] M. Riesz, L'intégrale de Riemann-Liouville et le problème de Cauchy, Acta Math. 81 (1949), 1-223.
  • [10] E. M. Stein, Harmonic Analysis. Real-Variable Methods, Orthogonality and Oscillatory Integrals, Princeton University Press, 1993.
  • [11] E. M. Stein and G. Weiss, On the theory of harmonic functions of several variables. I. The theory of $H^p$ spaces, Acta Math. 103 (1960), 25-62.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv122i2p153bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.